Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 01, 2014, 05:06:22 AM

Login with username, password and session length


Members
  • Total Members: 23104
  • Latest: vqlz
Stats
  • Total Posts: 632614
  • Total Topics: 47918
  • Online Today: 263
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 223
Total: 227

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Body Hair Loss with Prezista / Norvir / Isentress  (Read 2136 times)

0 Members and 1 Guest are viewing this topic.

Offline Ryoma

  • Member
  • Posts: 17
Body Hair Loss with Prezista / Norvir / Isentress
« on: February 22, 2011, 02:11:47 AM »
Hi,

About two months ago (and two months after starting above combo) I noticed a rash on my "love handles" as well as my inner thighs. It was red and itched a little, kind of felt like a minor sunburn when I took a shower.  My doctor gave me some allergy medicine. To a minor extent the itching and redness declined.

However, about two weeks ago I noticed that the hair in those areas was gone, and on further inspection over the two weeks realized that I now had large bald spots on both legs (inner thighs, lower half of calves) and small ones on both arms.  Basically every day there was a bit more in each of these areas.

I checked online, and it seems hair loss is a very rare side effect of any of the drugs I'm taking ( I could only find two citations that even discussed it ).  My doctor says it's stress. And I am under a lot of stress - from only sharing my diagnosis with my partner, working two jobs, and with a family member dying -  but I was concerned because the hair loss seems so symmetric that it must be related to the medicine. 

Has anyone ever experienced loss of body hair on this combo or with any of the drugs?

Thanks
Ryoma
Exposed and sero-converted October 2009
November 12 2009  CD4 252 VL 3,000,000
December 3 2009 CD4 297 VL 1,000,000
December 22 2009 CD4 352 (VL not measured, it was a different clinic for a different problem...)
January 7 2010 CD4 311 VL50,000
January 15 2010 Start Truvada / Isentress
February 18 2010 CD4 386 VL83
February 25 2010 Switch to Truvada / Reyataz / Norvir
June 23 2010 CD4 387 VL UD!
July 2010 CD4 561 VL UD
Aug 2010 CD4 671 VL UD
Sep 2010 CD4 599 VL <40
Oct 2010 CD4 570 VL UD
Switch to Prezista / Norvir / Isentress
Nov 2010 CD4 738 VL <40
Dec 2010 CD4 773 VL UD
Jan 2010 CD4 570 VL UD

Offline HowYouDoin

  • Member
  • Posts: 56
  • this is not me but i wish, lol
Re: Body Hair Loss with Prezista / Norvir / Isentress
« Reply #1 on: February 22, 2011, 01:45:01 PM »
Hi there

I am taking Isentress/Truvada to close to a year now and I must say I have not had a problem with hair loss. I am a  hairy guy of mediterranean/latin background and have had hairy legs since the age of 12 and hairy chest since I was 15 so perhaps I have not noticed. I recently shaved my chest hair and it grew back in a speed I have never encountered. So I kinna have had the opposite side-effect. Maybe it is the Prezista/norvir.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.